RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 1, Pages 122–142 (Mi smj2846)  

This article is cited in 4 scientific papers (total in 4 papers)

Graph surfaces on five-dimensional sub-Lorentzian structures

M. B. Karmanova

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: Studying the space-like graph surfaces of codimension $2$ on the five-dimensional sub-Lorentzian structures with two negative directions of distinct degrees, we determine the differential properties of graph mappings and prove the area formula for the corresponding image surfaces.

Keywords: five-dimensional sub-Lorentzian structure, polynomial sub-Riemannian differentiability, intrinsic measure, area formula.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.B25.31.0029
The author was partially supported by the Government of the Russian Federation (Grant 14.B25.31.0029).


DOI: https://doi.org/10.17377/smzh.2017.58.113

Full text: PDF file (415 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:1, 91–108

Bibliographic databases:

UDC: 517.518.1+514.747
MSC: 35R30
Received: 29.12.2015

Citation: M. B. Karmanova, “Graph surfaces on five-dimensional sub-Lorentzian structures”, Sibirsk. Mat. Zh., 58:1 (2017), 122–142; Siberian Math. J., 58:1 (2017), 91–108

Citation in format AMSBIB
\Bibitem{Kar17}
\by M.~B.~Karmanova
\paper Graph surfaces on five-dimensional sub-Lorentzian structures
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 1
\pages 122--142
\mathnet{http://mi.mathnet.ru/smj2846}
\crossref{https://doi.org/10.17377/smzh.2017.58.113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3686946}
\zmath{https://zbmath.org/?q=an:1375.53044}
\elib{http://elibrary.ru/item.asp?id=29159909}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 1
\pages 91--108
\crossref{https://doi.org/10.1134/S003744661701013X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396065100013}
\elib{http://elibrary.ru/item.asp?id=29494856}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014584196}


Linking options:
  • http://mi.mathnet.ru/eng/smj2846
  • http://mi.mathnet.ru/eng/smj/v58/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Karmanova, “Maximal surfaces on five-dimensional group structures”, Siberian Math. J., 59:3 (2018), 442–457  mathnet  crossref  crossref  isi  elib
    2. M. B. Karmanova, “Three-dimensional graph surfaces on five-dimensional Carnot–Carathéodory spaces”, Siberian Math. J., 59:4 (2018), 657–676  mathnet  crossref  crossref  isi  elib
    3. M. B. Karmanova, “Polynomial sub-Riemannian differentiability on Carnot–Carathéodory spaces”, Siberian Math. J., 59:5 (2018), 860–869  mathnet  crossref  crossref  isi  elib
    4. M. B. Karmanova, “Two-step sub-Lorentzian structures and graph surfaces”, Izv. Math., 84:1 (2020), 52–94  mathnet  crossref  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:82
    Full text:21
    References:17
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020